Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 244, NWS Hastings, NE

July 13, 20114 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 13, 2011, 8:38 PM CDT for 4 counties in Nebraska. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2011, 8:38 PM CDT (01:38 UTC)
Expired
Jul 13, 2011, 9:15 PM CDT
In force
37 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Adams County, NE, Franklin County, NE, Kearney County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 28 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 8:43 PM CDTTORNADO4 Sw Upland, NE
Jul 13, 8:59 PM CDTTSTM WND GST 60Upland, NEESTIMATED 50 TO 60 MILES PER HOUR WITH NICKEL SIZE HAIL.
Jul 13, 9:04 PM CDTTORNADO5 Se Upland, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:41 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
559 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WUUS53 KGID 140138
SVRGID
NEC001-061-099-181-140215-
/O.NEW.KGID.SV.W.0244.110714T0138Z-110714T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
838 PM CDT WED JUL 13 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHWESTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 915 PM CDT

* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR UPLAND...OR 25 MILES EAST OF HOLDREGE...AND MOVING
  EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORMAN...CAMPBELL...HOLSTEIN...BLADEN AND ROSELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4062 9858 4019 9851 4019 9900 4042 9909
TIME...MOT...LOC 0139Z 262DEG 24KT 4032 9888
WIND...HAIL 60MPH 1.50IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:41 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 13, 6:41 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
641 PM CDT WED JUL 13 2011

.AVIATION...00Z TAF. A FEW THUNDERSTORMS ARE IN THE VICINITY OF
THE KGRI TERMINAL AREA AND JUST TO THE NORTH. THEY HAVE NOT BEEN
MOVING VERY QUICKLY AND THERE ARE A FEW SHOWERS DEVELOPING AROUND.
WILL KEEP THUNDERSTORMS FOR A WHILE THIS EVENING BUT THEY SHOULD
MOVE OFF EVENTUALLY. WILL HAVE TO WATCH TO SEE IF THE STORMS
FURTHER TO THE SOUTHWEST WILL MAKE IT TO THE KGRI TERMINAL AREA.
RIGHT NOW THE EXPECTATION THAT THEY SHOULD REMAIN OUT OF THE AREA.
THERE IS A CHANCE FOR SOME LIGHT FOG LATE TONIGHT AND THE LOW
STRATUS RETURNS TO THE AREA. DURING THE MORNING THE STRATUS WILL
LIFT AND THE VISIBILITY WILL IMPROVE. BY AFTERNOON SHOULD BE BACK
TO VFR.

&&

.PREV DISCUSSION... /ISSUED 416 PM CDT WED JUL 13 2011/

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT. PRIMARY CONCERNS LIE
WITH PRECIPITATION CHANCES AND WARMING TEMPERATURES.

UPPER LEVEL DATA CONTINUES TO SHOW WEAK RIDGING ACROSS THE SOUTHERN
PLAINS...LEAVING OUR REGION WITH ZONAL/SLIGHTLY SWRLY FLOW.  ANOTHER
WEAK DISTURBANCE MAKING ITS WAY ACROSS THE PLAINS ALONG WITH
INCREASED LOW/MID LEVEL WA/THETAE ADVECTION HAS HELPED TO KEEP SKIES
PARTLY TO MOSTLY CLOUDY AND ISOLATED/SCATTERED SHOWERS AND
THUNDERSTORMS AROUND MOST OF THE DAY.  WEAK OVERALL FORCING...SHEAR
AND A BIT OF A REMAINING CAP HAVE KEPT MOST ACTIVITY IN CHECK SO
FAR.  HASNT BEEN A LOT OF CHANGE WITH THE SFC PATTERN THROUGH THE
DAY...WITH HIGH PRESSURE CENTERED OVER THE WRN GREAT LAKES...LOW
PRESSURE OVER FAR SW KS...AND A WARM FRONTAL BOUNDARY SITUATED NEAR
THE NEB/KS STATE LINE.  CLOUDS AND EASTERLY WINDS HAVE AGAIN KEPT
AFTERNOON TEMPERATURES DOWN /ESP IN THE NORTH/...CURRENTLY RANGING
FROM THE LOWER 70S NEAR ODX TO THE LOWER 90S ACROSS OUR NC KS
COUNTIES.

THE MAIN CONCERN FOR TONIGHT WILL LIE WITH THE EVOLUTION OF
THUNDERSTORM ACTIVITY ONGOING ACROSS THE REGION.  AM EXPECTING THE
ACTIVITY AFFECTING THE NORTHERN HALF OF THE CWA TO CONTINUE SHIFTING
OFF TO THE E/NE...WITH FOCUS THEN TURNING TO THE THUNDERSTORMS
DEVELOPING OFF TOWARD THE HIGH PLAINS...RESULTING FROM UPSLOPE FLOW
AND BETTER LOW/MID LEVEL LAPSE RATES.  UNFORTUNATELY CONFIDENCE EVEN
IN THE NEXT 12 HRS IS NOT OVERLY HIGH...AS MODELS VARY ON THE
OVERALL COVERAGE AND EASTWARD PROGRESS OF ACTIVITY. NO MAJOR CHANGES
WERE MADE...AND KEPT HIGHER POPS CONFINED TO THE WRN PORTIONS OF THE
CWA THROUGH 06Z...BEFORE SHIFTING THEM TO THE CENTRAL/ERN PORTIONS
POST 06Z.  INSTABILITY NOT REALLY A CONCERN...BUT DEEP LAYER SHEAR
IS LESS THAN STELLAR...SO WHILE NOT EXPECTING WIDESPREAD SEVERE
WEATHER...AN ISOLATED STRONG/SVR THUNDERSTORM CANT BE RULED OUT.

INTO THURSDAY...TRIMMED BACK BUT DID KEEP SOME LINGERING LOW POPS
DURING THE MORNING HOURS FROM TONIGHTS ACTIVITY...BUT DID KEEP THE
AFTERNOON HOURS DRY WITH THE BETTER THUNDERSTORM CHANCES LOOKING TO
STAY OFF TO THE WEST OF THE CWA.  THE UPPER LEVEL RIDGE IS STARTING
TO AMPLIFY A BIT MORE...WITH THE AXIS EXTENDING FURTHER NORTH NEAR
THE MO RIVER...BUT ISNT ENOUGH TO COMPLETELY KEEP OUT ANY WEAK
DISTURBANCES IN THE FLOW. DECIDED TO INSERT A SMALL POP ACROSS THE
WRN SECTIONS OF THE CWA...WHICH COULD BE IMPACTED BY ANY ACTIVITY
THAT CAN DRIFT FAR ENOUGH EAST FROM THE HIGH PLAINS.  CONFIDENCE IS
THIS ACTUALLY OCCURRING IS PRETTY LOW...BUT NOT ZERO...WARMING MID
LEVEL TEMPERATURES WILL ALSO BE A PLAYER IN KEEPING THINGS AT BAY.
ALONG WITH THE RIDGE STARTING TO BUILD A BIT FURTHER NORTH IS THE
MAIN SFC FRONTAL BOUNDARY...WHICH IS EXPECTED TO PUSH WELL NORTH OF
THE CWA.  WARMER AIR STARTS TO SHIFT IN...AND A BUMP IN AFTERNOON
HIGHS IS EXPECTED...REACHING FROM NEAR 90S IN THE NEAST TO THE UPPER
90S IN THE SOUTHWEST. WILL NEED TO KEEP AN EYE ON THE POSSIBILITY OF
NEEDING A HEAT ADV ACROSS THE SOUTH...BUT CURRENT FORECAST IS ARND
100-103...WILL LET MID SHIFT CREW GET ANOTHER LOOK AT THE DATA TO
SEE IF ANY T/DP ADJUSTMENTS ARE NEEDED.

ANY ACTIVITY THURSDAY EVENING IS EXPECTED TO DIMINISH BY
MIDNIGHT...WITH THE REST OF THE OVERNIGHT HOURS...AND INTO THE
DAYTIME HOURS ON FRIDAY...KEPT DRY.  THE MAIN STORY WITH FRIDAY IS
THE CONTINUED AMPLIFICATION OF THE UPPER LEVEL PATTERN...WITH THE
CENTER OF THE HIGH AND RIDGE AXIS SHIFTING FURTHER NORTH. LIKE
THURSDAY EVENING...HAVE SMALL POPS GOING FRIDAY EVENING ACROSS THE
FAR WRN CWA...THE MAIN ACTIVITY WILL AGAIN BE ALONG THE HIGH
PLAINS...BUT IT IS POSSIBLE A STRAY THUNDERSTORM COULD MAKE ITS WAY
FAR ENOUGH EAST TO AFFECT OUR CWA. ANOTHER UPWARD TICK IN
TEMPERATURES IS EXPECTED AS THAT RIDGE BUILDS...AND FORECAST CALLS
FROM MID 90S NORTH TO NEAR 100 SOUTH FOR AFTERNOON HIGHS.  HEAT
INDEX VALUES ALSO CONTINUE TO RISE...CURRENTLY FORECAST AROUND 105
FOR ROUGHLY THE EASTERN HALF OF THE CWA...BUT WILL IT BEING 4TH
PERIOD WILL HOLD OFF ON ANY HEADLINE FOR NOW.

LONG TERM...SATURDAY THROUGH WEDNESDAY. PRIMARY FOCUS TURNS TO
THE HOT TEMPERATURES ACROSS THE CWA.

MODELS THROUGH THE MID/LATE PORTION OF THE FORECAST PERIOD ARE IN
GOOD AGREEMENT WITH THE UPPER LEVEL PATTERN...AS HIGH
PRESSURE/RIDGING ARE THE DOMINANT FORCE IN THE WEATHER ACROSS THE
REGION.  KEPT ANY PRECIPITATION MENTION OUT OF THE FORECAST FOR THE
ENTIRE CWA...WITH ANY POTENTIAL THUNDERSTORM PRODUCING DISTURBANCES
REMAINING ALONG THE EDGE OF THE RIDGE AND NORTH OF THE CWA.  THERE
IS GOOD AGREEMENT SHOWING VERY LITTLE OVERALL MOVEMENT/VARIATION
WITH THE CENTER OF THE HIGH/RIDGE AXIS...STARTING AT 12Z THE HIGH
IS CENTERED MAINLY OVER KS...AND BY THE END OF THE DAYTIME HOURS
ON TUESDAY...HAS ACTUALLY STRENGTHENED SOME AND SHIFTED A TOUCH
NORTH...CENTERED ROUGHLY OVER THE IA/NE/KS/MO BORDER AREA. NOT
MUCH OF A CHANGE OVER THE PERIOD OF SEVERAL DAYS. AS WE GET TOWARD
WEDNESDAY...THERE DOES LOOK TO BE A SLIGHT EASTWARD SHIFT OF THE
RIDGE /CLOSER TO THE MISS RIVER/ AS A MORE NOTABLE LOW PRESSURE
SYSTEM/TROUGH WORKS ONTO THE WEST COAST.

THE STORY IS THE SAME LOOKING AT THE SFC PATTERN...LITTLE CHANGE
WITH THE CWA REMAINING BETWEEN LOW PRESSURE ALONG THE FRONT
RANGE/HIGH PLAINS WHILE HIGH PRESSURE AFFECTS THE MIDWEST AND EAST
COAST...LEAVING THE CWA WITH A PROLONGED PERIOD OF SOUTHERLY LOW
LEVEL FLOW.

AS FAR AS TEMPERATURES GO...FELT INHERITED FORECAST HAD A GOOD
HANDLE ON THINGS SO REALLY DIDNT NEED TO MAKE ANY SIGNIFICANT
CHANGES.  MODELS HAVE BEEN FAIRLY CONSISTENT SHOWING 850MB TEMPS
REACHING INTO THE LOWER 30C RANGE FOR A FEW DAYS...BUT DO VARY SOME
ON THE OVERALL EXTENT.  EXPECTING HIGH TEMPERATURES THROUGH THE
TIMEFRAME TO REACH WELL INTO THE 90S...WITH LOWER 100S POSSIBLE FOR
LOCATIONS ROUGHLY SOUTH OF HIGHWAY 6 IN SC NEB. UNFORTUNATELY THERE
ISNT MUCH RELIEF FROM THE MUGGY DEWPOINT VALUES...SO HEAT INDICIES
OF 105 TO 110 LOOKING MORE LIKELY FOR A GOOD CHUNK OF THE CWA.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 13, 6:12 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
612 PM CDT WED JUL 13 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
141200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
612 PM CDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORM CHANCES CONTINUE ACROSS THE OUTLOOK AREA TONIGHT. THE
POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS WILL
REMAIN...WITH HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS OF 60
MPH BEING THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY THROUGH FRIDAY EVENING...THUNDERSTORM CHANCES WILL
CONTINUE ACROSS PORTIONS OF THE OUTLOOK AREA. THE BETTER CHANCES
WILL BE MAINLY DURING THE MORNING AND EVENING HOURS ON
THURSDAY...AND AGAIN FRIDAY EVENING. AN ISOLATED STRONG TO SEVERE
THUNDERSTORM WILL BE POSSIBLE.

IN ADDITION...HEAT INDEX VALUES NEAR 105 DEGREES ARE ANTICIPATED
FOR MUCH OF THE OUTLOOK AREA THURSDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jul 13, 7:26 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
726 PM CDT WED JUL 13 2011

NEZ048-049-063-140100-
HAMILTON NE-MERRICK NE-POLK NE-
726 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK...CENTRAL
MERRICK AND NORTHERN HAMILTON COUNTIES UNTIL 800 PM CDT...

AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CENTRAL CITY...OR 18 MILES
NORTHEAST OF GRAND ISLAND...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CENTRAL CITY...
  MARQUETTE...
  HORDVILLE...
  POLK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4105 9779 4104 9783 4091 9782 4087 9783
      4098 9821 4117 9818 4121 9775
TIME...MOT...LOC 0025Z 277DEG 15KT 4106 9807

JCB
Special weather statement, Jul 13, 7:29 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
729 PM CDT WED JUL 13 2011

KSZ017-140115-
ROOKS KS-
729 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROOKS COUNTY UNTIL 815 PM
CDT...

AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF HILL CITY...MOVING EAST AT 25
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DAMAR...
  PALCO...
  WEBSTER STATE PARK...
  ZURICH...
  PLAINVILLE...
  STOCKTON...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3913 9960 3950 9961 3953 9926 3913 9927
TIME...MOT...LOC 0029Z 273DEG 21KT 3924 9976
Local storm report, Jul 13, 7:45 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
745 PM CDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             2 S AXTELL              40.45N 99.13W
07/13/2011  E1.50 INCH       KEARNEY            NE   FIRE DEPT/RESCUE

&&

JCB
Special weather statement, Jul 13, 8:04 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
804 PM CDT WED JUL 13 2011

NEZ063-064-140130-
HAMILTON NE-YORK NE-
804 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YORK AND
NORTHEASTERN HAMILTON COUNTIES UNTIL 830 PM CDT...

AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARQUETTE...OR 19 MILES WEST OF YORK...
MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAMPTON...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 340 AND 342.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4098 9765 4080 9783 4095 9806 4109 9796
      4110 9793
TIME...MOT...LOC 0105Z 300DEG 16KT 4096 9791

JCB
Special weather statement, Jul 13, 8:14 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
814 PM CDT WED JUL 13 2011

KSZ017-140200-
ROOKS KS-
814 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR ROOKS COUNTY UNTIL 900 PM CDT...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
LOGAN TO WEBSTER STATE PARK TO ZURICH...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PLAINVILLE...
  STOCKTON...
  CODELL...
  WOODSTON...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3913 9961 3957 9961 3957 9907 3939 9905
      3913 9905
TIME...MOT...LOC 0114Z 261DEG 13KT 3956 9947 3935 9938
          3918 9943
Special weather statement, Jul 13, 8:29 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
829 PM CDT WED JUL 13 2011

NEZ061-074-075-084-085-140200-
ADAMS NE-BUFFALO NE-FRANKLIN NE-KEARNEY NE-WEBSTER NE-
829 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ADAMS...NORTHWESTERN
WEBSTER...KEARNEY...NORTHERN FRANKLIN AND SOUTHEASTERN BUFFALO
COUNTIES UNTIL 900 PM CDT...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
KEARNEY TO NORMAN TO UPLAND...AND MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  NORMAN...
  HEARTWELL...
  CAMPBELL...
  HOLSTEIN...
  KENESAW...
  BLADEN...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4065 9909 4070 9872 4070 9860 4027 9856
      4022 9909
TIME...MOT...LOC 0130Z 255DEG 18KT 4064 9892 4047 9884
          4030 9892

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:18 PM CDTSpecial Weather StatementGIDKearney27 min
Jul 13, 7:25 PM CDTSevere Thunderstorm WarningGIDKearney35 min
Jul 13, 7:26 PM CDTSpecial Weather StatementGIDMerrick34 min
Jul 13, 7:27 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan48 min
Jul 13, 7:53 PM CDTSevere Thunderstorm WarningGIDKearney37 min
Jul 13, 8:04 PM CDTSpecial Weather StatementGIDHamilton26 min
Jul 13, 8:29 PM CDTSpecial Weather StatementGIDKearney31 min
Jul 13, 8:50 PM CDTTornado WarningGIDFranklin, Kearney25 min
Jul 13, 9:08 PM CDTTornado WarningGIDFranklin22 min
Jul 13, 9:30 PM CDTTornado WarningGIDFranklin, Webster30 min
Jul 13, 10:02 PM CDTSpecial Weather StatementGIDFranklin43 min
Jul 13, 10:23 PM CDTSpecial Weather StatementGIDFranklin37 min
Jul 13, 10:30 PM CDTSpecial Weather StatementGIDGreeley45 min
Jul 13, 10:49 PM CDTSevere Thunderstorm WarningGIDFranklin41 min
Jul 13, 11:11 PM CDTAreal Flood AdvisoryGIDFranklin, Webster10 hr
Jul 14, 4:38 AM CDTExcessive Heat WatchGIDAdams, Clay, Fillmore, Greeley, Hall, Hamilton and 8 more11 hr
Jul 14, 8:34 AM CDTAreal Flood WarningGIDFranklin6 hr
Jul 14, 3:18 PM CDTExcessive Heat WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more24 hr
Jul 14, 3:18 PM CDTExcessive Heat WarningGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more7 days

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.